# SDR SWIA200514413

- Difficulty date: January 14, 2005
- Submitted: January 20, 2005
- Operation: Air carrier
- Aircraft: N955SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7817
- Aircraft time: 3,828 hours, 3,441 cycles
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Part number: 270007
- Condition: Malfunctioned
- Location: Spoilers
- Stage of operation: NR
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

SPOILERONS FAULT STATUS MESSAGE COULD NOT CLEAR.  REPLACED LEFT OUTBOARD SPOILERON (NR 3) PCU WITH SERVICEABLE UNIT.  OPERATIONAL CHECK GOOD.  ALL WORK PERFORMED IAW CRJ MM CH 27.  P/N 27000-7, S/N OFF 6976.
